Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Child has eczema on face, ears and neck, has heat rashes on body. Using emollient cream. Treatment?

Hello, My daughter is 7weeks old. she has eczema on her face and near ears and neck. but she also has heat kind of rashes on the whole body. it is red color granules lik. not sure if it is eczema or heat rashes. have been using emollient cream and double case creams. the skin on the face and below the neck is kind of peeling. is there any treatment or suggestion please. thanks
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear
Welcome to the board of Health care Magic.
Your child appears to be suffering with seborrhea dermatitis, (fungal Infection).
stop applying all sorts of oil and emollient.
one should go for daily bath. along with some anti fungal shampoo bath twice a week,
some antifungal cum mild steroidal lotion may be applied twice a day for a week over face, scalp and even over whole body except eyes.
Hope your child will recover with the advice.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor